# SDR AALA202504295050

- Difficulty date: April 28, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 77,480 hours, 29,970 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Speaker
- Part number: 4913211080
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR EVACUATION HAS NO AUDIBLE WARNING. MAINTENANCE REPLACED LOUD SPEAKER 555RH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-51.
